Laplace asymptotics for generalized K.P.P. equation
ESAIM: Probability and Statistics, Volume 1  (1997), p. 225-258
@article{PS_1997__1__225_0,
     author = {Rouques, Jean-Philippe},
     title = {Laplace asymptotics for generalized K.P.P. equation},
     journal = {ESAIM: Probability and Statistics},
     publisher = {EDP-Sciences},
     volume = {1},
     year = {1997},
     pages = {225-258},
     zbl = {0903.35027},
     mrnumber = {1451964},
     language = {en},
     url = {http://www.numdam.org/item/PS_1997__1__225_0}
}
Rouques, Jean-Philippe. Laplace asymptotics for generalized K.P.P. equation. ESAIM: Probability and Statistics, Volume 1 (1997) , pp. 225-258. http://www.numdam.org/item/PS_1997__1__225_0/

Athreya, K. and Ney, P. ( 1972). Branching processes, Berlin Heidelberg New York: Springer. | MR 373040 | Zbl 0259.60002

Azencott, R. ( 1980-1981), Formule de Taylor stochastique et développements asymptotiques d'intégrales de Feynman, séminaire de probabilités XVI, Lecture Notes in Maths 921 237-284. | Numdam | MR 658728 | Zbl 0484.60064

Azencott, R. ( 1985), Petites perturbations aléatoires des systèmes dynamiques: développements asymptotiques, Bulletin des sc. math, 2ème série, 109 253-308. | MR 822827 | Zbl 0591.60023

Ben Arous, G. ( 1988), Méthodes de Laplace et de la phase stationnaire sur l'espace de Wiener, Stochastics 25 125-153. | MR 999365 | Zbl 0666.60026

Ben Arous, G. and Rouault, A. ( 1993), Laplace asymptotics for reaction-diffusion equations, Probab. Th. Rel. Fields 97 259-285. | MR 1240726 | Zbl 0794.60063

Bramson, M. ( 1982), The Kolmogorov non-linear diffusion equation, Lecture at Paris VI university.

Barles, G. and Souganidis, P.E. ( 1994). A remark on the asymptotic behavior of the solution of the KPP equation, C. R. Acad. Sci. Paris 319, Série 1 679-684. | MR 1300069 | Zbl 0807.60076

Chauvin, B. and Rouault, A. ( 1988), KPP equation and supercritical branching brownian motion in the subcritical speed area: application to spatial trees, Probab. Th. Rel. Fields 80 299-314. | MR 968823 | Zbl 0653.60077

Dacunha-Castelle, D.and Florens-Zmirou, D. ( 1986), Estimation of the coefficients of a diffusion from discrete observations. Stochastics 19 263-284. | MR 872464 | Zbl 0626.62085

Doss, H. ( 1980), Quelques formules asymptotiques pour les petites perturbations de systèmes dynamiques, Ann. IHP X V I n° 1 17-28. | Numdam | MR 575173 | Zbl 0432.60073

Fitzsimmons, P., Pitman, J. and Yor, M. ( 1992), Markovian bridges: construction, Palm interpretation, and splicing, Cinlar, E. (ed) et al., Seminar on stochastic processes held at the univ. of Washington, DC, USA; prog. prohah. 33 101-134. | MR 1278079 | Zbl 0844.60054

Freidlin, M. ( 1985), Functional integration and partial differential equation, Princeton univ. press. | MR 833742 | Zbl 0568.60057

Freidlin, M. ( 1990), Semi-linear pde's and limit theorems for large deviations; école d'été de Saint-Flour. Lecture Notes in Maths 1527. | MR 1229518 | Zbl 0777.60025

Friedman, A. ( 1964), Partial differential equations of paraholic type, Prent ice Hall. Englewood Cliffs, N.J. | MR 181836 | Zbl 0144.34903

Kolmogorov, A., Petrovskii, I. and Piscunov, N. ( 1937), Etude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique, Moscow univ. bull. math. 1 1-25. | Zbl 0018.32106

Kuo, H.H. ( 1975), Gaussian measure in Banach spaces, Lect. Notes in Math. 463. | MR 461643 | Zbl 0306.28010

Nualart, D. and Pardoux, E. ( 1988), Stochastic calculus with anticipating integrands, Probab. Th. Rel. Fields 78 535-581. | MR 950346 | Zbl 0629.60061

Revuz D. and Yor M. ( 1991), Continuous martingales and Brownian motion, Springer-Verlag Berlin Heidelberg. | MR 1083357 | Zbl 0731.60002

Uchiyama, K. ( 1978), The behaviour of solutions of some non-linear diffusion equations for large time, Journ. math. Kyoto univ. 18 453-508. | MR 509494 | Zbl 0408.35053